[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 50.16.17.16. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
November 1977

Bullous Erythema Multiforme

Author Affiliations

Cambridge, Mass

Arch Dermatol. 1977;113(11):1613-1614. doi:10.1001/archderm.1977.01640110133040
Abstract

To the Editor.—  In the December 1976 issue of the Archives (112:1757-1760), Drs Robinson and Samorodin presented a case report entitled "Thiabendazole-Induced Toxic Epidermal Necrolysis." The clinical presentation began initially with typical bullous erythema multiforme. This progressed to the picture of toxic epidermal necrolysis. The authors raised the issue of this conjunction. Moreover, they raised the interesting point that the immunologically changed lymphocyte may release a pharmacologically active agent that damages the epidermis.

First Page Preview View Large
First page PDF preview
First page PDF preview
×